| Catalog Number |
2012-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and not available for investigation; however, the video provided confirmed leaking at the stopcock joint.Previous investigation into the issue has found the root cause of the malfunction to be a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, the product design is being reviewed through dhf0155 to address this issue.The history record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All qc tests passed their requirements.We have not received any other complaints of a similar nature for devices from this lot.
Event or Problem Description
It was reported that the pruitt f3 carotid shunt was leaking at the stopcock joint during preparation.The device was not used on the patient, and no patient injury was reported.